# SDR ASAA2016062817240

- Difficulty date: June 28, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 21,750 hours, 6,395 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 8283005
- Part serial: YA053808
- Condition: Leaking
- Location: Nr 1 Eng Fuel
- Part time: 21,791 hours, 6,412 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

REPORT OF NR 2 ENGINE FUEL LEAKING DURING ENGINE START AND IDLE.  AMOUNT OF FUEL LEAKAGE WAS GREATER THAN EXPECTED.  SUBSEQUENT ENGINE RUN CONFIRMED LEAK STOPPED.  ACFT GROUNDED.  REMOVED AND REPLACED NR 2 ENG FUEL PUMP PACKAGE IAW TASK CARD N8473000 AND N8473001 TO STEP C13 IAW AMM TASK 73-11-01-400-801-F00 STEPS 3A-H.  COMPLETED OPS AND LEAK CHECK IAW T/C N8473001 STEP 14, NO LEAKS NOTED.
